RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 6, Pages 119–182 (Mi izv711)  

This article is cited in 3 scientific papers (total in 3 papers)

Multiphase homogenized diffusion models for problems with several parameters

G. V. Sandrakov

National Taras Shevchenko University of Kyiv

Abstract: We deal with the homogenization of initial-boundary-value problems for parabolic equations with asymptotically degenerate rapidly oscillating periodic coefficients, which are models for diffusion processes in a strongly inhomogeneous medium. The solutions of these problems depend on a finite positive parameter and two small positive parameters. We obtain homogenized initial-boundary-value problems (whose solutions determine approximate asymptotics for solutions of the problems under consideration) and prove estimates for the accuracy of these approximations. The homogenized problems are initial-boundary-value problems for integro-differential equations whose solutions depend on additional positive parameters: the intensity of diffusion exchange and the impulse exchange. In the general case, the homogenized equations form a system of equations coupled through the exchange coefficients and define multiphase mathematical models of diffusion for a homogenized (limiting) medium. We consider the spectral properties of some homogenized problems. We also prove assertions on asymptotic reductions of the homogenized problems under additional hypothesis on the limiting behaviour of the exchange parameters.

DOI: https://doi.org/10.4213/im711

Full text: PDF file (1034 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:6, 1193–1252

Bibliographic databases:

UDC: 517.956.8
MSC: 35B27
Received: 22.03.2004
Revised: 06.12.2006

Citation: G. V. Sandrakov, “Multiphase homogenized diffusion models for problems with several parameters”, Izv. RAN. Ser. Mat., 71:6 (2007), 119–182; Izv. Math., 71:6 (2007), 1193–1252

Citation in format AMSBIB
\Bibitem{San07}
\by G.~V.~Sandrakov
\paper Multiphase homogenized diffusion models for problems with several parameters
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 6
\pages 119--182
\mathnet{http://mi.mathnet.ru/izv711}
\crossref{https://doi.org/10.4213/im711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378698}
\zmath{https://zbmath.org/?q=an:1145.35018}
\elib{http://elibrary.ru/item.asp?id=9602120}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 6
\pages 1193--1252
\crossref{https://doi.org/10.1070/IM2007v071n06ABEH002387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252675200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849111815}


Linking options:
  • http://mi.mathnet.ru/eng/izv711
  • https://doi.org/10.4213/im711
  • http://mi.mathnet.ru/eng/izv/v71/i6/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bellieud M., “Torsion effects in elastic composites with high contrast”, SIAM J. Math. Anal., 41:6 (2010), 2514–2553  crossref  mathscinet  zmath  isi  scopus
    2. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Spectral analysis and correct solvability of abstract integrodifferential equations arising in thermophysics and acoustics”, Journal of Mathematical Sciences, 190:1 (2013), 34–65  mathnet  crossref  mathscinet
    3. Vlasov V.V., Rautian N.A., “On the Asymptotic Behavior of Solutions of Integro-Differential Equations in a Hilbert Space”, Differ. Equ., 49:6 (2013), 718–730  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:376
    Full text:97
    References:53
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019